Strong approximation and generalized Zygmund class

Leindler, László: Strong approximation and generalized Zygmund class. Acta scientiarum mathematicarum, (43) 3-4. pp. 301-309.(1981)

[img] Cikk, tanulmány, mű
math_043_fasc_003_004_301-309.pdf
Hozzáférés joga: Campus

Download (848kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1981
Volume: 43
Number: 3-4
Page Range: pp. 301-309
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 309. p.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2016. Oct. 15. 14:11
URI: http://acta.bibl.u-szeged.hu/id/eprint/14820

Actions (login required)

View Item View Item